Reaction to anti-depressant Venlafaxine ... Prednislone?

I have been on here a few times so I won't bore anyone by going over it again, but I just want to update you.

I have asthma and was experiencing constant breathlessness and had difficulty walking. An x-ray and CT showed changes which could have been (according to the consultants), Sarcoid, NSIP, rheumatoid ... well, it turns out that I have had an adverse reaction to the anti-depressant drug venlafaxine. Although my lungs are scarred as a result, they will apparently get better if I come off the venlafaxine, and under the consultant take a large dose of prednislone, which should get rid of the scarring. My GP can't prescribe the prednislone due to its dose, hence why the consultant must do so.

I have already decided that I will come off the venlafaxine, but I will not go on prednislone ... I would like to hear from anyone who is/has experiencing something similar. Thanks, J.

oldestnewest

You may also like...